# SDR YENA2018122600884

- Difficulty date: December 20, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 72,512 hours, 27,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PAX CABIN SEAT 1C EMERGENCY PATH LIGHT LENS AND FIXTURE DAMAGED; REMOVED AND REPLACED SEAT ROW 1 LH EMERGENCY LIGHT ASSY IAW A320 AMM 33-51-18-000-001-A & 33-51-18-400-001-A. NR 440518-22312 FOR WORK PERFORMED. SUPPLEMENTAL INFORMATION TO FOLLOW.
